MAUDE Adverse Event Report: HALYARD HEALTH ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL 3.MM; KIMVENT MICROCUFF ET TUBES PEDIATRIC

HALYARD HEALTH ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL 3.MM; KIMVENT MICROCUFF ET TUBES PEDIATRIC
Model Number 35111
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the first of four reports.Refer to 9611594-2017-00006 for the second patient.Refer to 9611594-2017-00007 for the third patient.Refer to 9611594-2017-00008 for the fourth patient.It was reported that there was endotracheal tube obstruction by viscous blood or sputum.This occurred four times.Of those four times, an unknown number required extubation and re-intubation.The remaining incidents were noted upon scheduled extubation, with no re-intubation required.There were no injuries to patients reported.No further information has been provided at this time.

Brand Name
ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL 3.MM
Common Device Name
KIMVENT MICROCUFF ET TUBES PEDIATRIC
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6253081
Report Number9611594-2017-00005
Device Sequence Number13473306
Product Code BTR
UDI-Device Identifier10680651351118
UDI-Public10680651351118
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35111
Device Catalogue Number991035111
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2016
Initial Report FDA Received Date01/16/2017
Patient Sequence Number1